MathSciNet Relay Station
MathSciNet bibliographic data
MR1665338 (2001f:05092) 05C50 (31C20)
Shirai, Tomoyuki The spectrum of infinite regular line graphs. Trans. Amer. Math. Soc. 352 (2000), no. 1, 115–132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement